Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed with hypertensive. Having headache and blurred vision. Suggest some effective medicine

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi Doctor

I am 44 years old and was diagnosed hypertensive a year ago. Readings were in the range of 150/100 and was put on Cardace 5mg twice a day. I continued to have headaches, blurred vision on and off over the year and finally consulted another physician. He did a Ambulatory BP review for 24 hrs and has changed my medicine to Amlong 5 mg and 2.5mg in the night.....
Posted Thu, 25 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Ram Choudhary 21 minutes later
Thanks for posting your query.
Cardace is ramipril and is the back bone of antihypertensive treatment.
Amlodipine is an add on drug and per se alone is not recommended for resistant hypertension. It causes headache as a side effect in some patients, so better to start at lower dose say 2.5mg BD.
I think you should get your CBC and Renal function tests and restart the Cardace in previous doses and continue the amlong also and get the BP checked every 3rd day mornings to fine tune the doses. All medicines should be taken in physician supervision.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor